# SDR CALA2019012500146

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 75,214 hours, 29,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION AT FR66 NUT PLATE HOLES ON LCQ REF 9290300 SPE A3NB-53-3-6222. NR GENERATED REMOVED CORROSION OUT OF LIMITS IAW SRM 53-41-14-283-002. REMOVED & REPLACED R2 DOOR SILL AT FR66 IAW SRM 51-72-11-911 -001 AT LCQ ON HANGAR NR 9290300 RII INSP C/W.
